# SDR AALA20020583

- Difficulty date: May 1, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N614AA
- Make and model: Boeing 757223
- Aircraft serial: 24490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - NR 1 LEFT DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR NR 1 LEFT DOOR SLIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
